# SDR CA990203016

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1358M73G30
- Condition: Damaged
- Location: Engine
- Part time: 20,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS INDUCTED IN THE SHOP FOR HIGH PRESSURE NOZZLE GUIDE VANE (NGV) BURNS.  ON DISASSEMBLY OF ENGINE, TWO VANES WERE FOUND TO HAVE THE COMPLETE LEADING EDGE BURNED AWAY.  THE METAL LOSS EXTENDED TO THE MIDSPAN INTERNAL BULKHEAD OF THE VANE.  THE PARTS WERE REMOVED FROM SERVICE.  PART TC:  9,411.
